# SDR SIMA201033305

- Difficulty date: November 24, 2010
- Submitted: November 29, 2010
- Operation: Air carrier
- Aircraft: N836AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145635
- Aircraft time: 20,362 hours, 17,245 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 14000226001
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE VISIT FOUND THE AIRCRAFT WAS STRUCK BY A BAGGAGE CART FORWARD OF RIGHT WING ON FUSELAGE.  THE RIGHT CENTER FUSELAGE NR 2 HAS SKIN DENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  FERRIED FROM ORD TO SAW FOR REPAIR.  REPAIRED DAMAGE IN ACCORDANCE WITH EO EM 53MR-1697.  THE AIRCRAFT WAS RETURNED TO SERVICE.
